Computing uniformly optimal strategies in two-player stochastic games
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 42 (2010)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00199/index.htm |
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mertens, J.-F., 1986. "Repeated games," CORE Discussion Papers 1986024, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Eilon Solan & Rakesh V. Vohra, 2002. "Correlated equilibrium payoffs and public signalling in absorbing games," International Journal of Game Theory, Springer, vol. 31(1), pages 91-121.
- Eilon Solan & Nicolas Vieille, 1998.
"Correlated Equilibrium in Stochastic Games,"
1226, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Eilon Solan & Nicolas Vieille, 1998. "Quitting Games," Discussion Papers 1227, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Abraham Neyman, 2002. "Stochastic games: Existence of the MinMax," Discussion Paper Series dp295, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
- Flesch, János & Schoenmakers, Gijs & Vrieze, Koos, 2008. "Stochastic games on a product state space: The periodic case," Research Memorandum 016, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- VIEILLE, Nicolas & SOLAN, Eilon, 2002.
"Perturbed Markov Chains,"
Les Cahiers de Recherche
757, HEC Paris.
- repec:ner:tilbur:urn:nbn:nl:ui:12-154286 is not listed on IDEAS
- Herings,P. Jean-Jacques & Peeters,Ronald J.A.P, 2000.
"Stationary Equilibria in Stochastic Games: Structure, Selection, and Computation,"
004, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- Herings, P. Jean-Jacques & Peeters, Ronald J. A. P., 2004. "Stationary equilibria in stochastic games: structure, selection, and computation," Journal of Economic Theory, Elsevier, vol. 118(1), pages 32-60, September.
- MERTENS, Jean-François, .
CORE Discussion Papers RP
-1587, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Mertens, Jean-Francois, 2002. "Stochastic games," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 3, chapter 47, pages 1809-1832 Elsevier.
- Solan, Eilon & Vieille, Nicolas, 2001. "Quitting Games," Economics Papers from University Paris Dauphine 123456789/6017, Paris Dauphine University.
- Flesch, J. & Thuijsman, F. & Vrieze, O.J., 2007. "Stochastic games with additive transitions," European Journal of Operational Research, Elsevier, vol. 179(2), pages 483-497, June.
- Vrieze, O J & Thuijsman, F, 1989. "On Equilibria in Repeated Games with Absorbing States," International Journal of Game Theory, Springer, vol. 18(3), pages 293-310.
- Solan, Eilon & Vieille, Nicolas, 2002. "Correlated Equilibrium in Stochastic Games," Economics Papers from University Paris Dauphine 123456789/6019, Paris Dauphine University.
- Vrieze, O.J. & Tijs, S.H., 1982. "Fictitious play applied to sequences of games and discounted stochastic games," Other publications TiSEM da21d287-bc00-4a8e-a18f-0, School of Economics and Management.
- Krishnendu Chatterjee & Rupak Majumdar & Thomas Henzinger, 2008. "Stochastic limit-average games are in EXPTIME," International Journal of Game Theory, Springer, vol. 37(2), pages 219-234, June.
When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:42:y:2010:i:1:p:237-253. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.